# SDR CAL950491

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- Engine: Ge CF650C2B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 40,448 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0010 - THE NR 3 ENGINE N2 EXCEEDED LIMITS AND BOTH THE NR 1 AND NR 2 ENGINE EGT'S ROSE TO 980 DEGREES ON ROTATION LEAVING IAH.  ALL ENGINE THROTTLES WERE RETARDED WITH THE NR 1 AND NR 2 EGT'S DROPPING BELOW RED LINE AND THE NR 3 ENGINE N2 RETURNING TO WITHIN LIMITS.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE NR 3 ENGINE WAS REMOVED AND REPLACED.  BOTH THE NR 1 AND NR 2 ENGINES UNDERWENT A BORESCOPE, A VSV/VBV RIG CHECK, AND POWER ASSURANCE RUN WITH NO FAULTS FOUND.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION INTO NR 3 ENGINE FAILURE.  SUPPLEMENT - INVESTIGATION DID NOT REVEAL ANY CAUSE FOR THE NR 3 ENGINE N2 OVERSPEED.  (X)
